Facebook Pixel
Help center

Welcome to
United Pharmacy

Kindly, choose your
favorite communication method

WhatsApp Chat

Callback Request

Complaints & Inquiries

Kindly fill the Following data

Adol 125 Mg 10 Suppository

SAR 4.90
In stock
SKU :
1074-JP041
Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu.
 
 

Product Description:
Analgesic and antipyretic for infants; Used to alleviate mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially cold and flu.
Uses:
Analgesic Used to

  • Relieve the pain such as teething pain.
  • Fever.
  • Discomfort that accompanies cold, flu and sore throat.

Precautions and warnings:
Don't take with other medications containing paracetamol to avoid overdose risks.
Side effects:
Overdose may cause nausea, vomiting, loss of appetite and stomach ache.
Ingredients:
Paracetmol.
Concentration:
125 mg.
Pharmacological classification:
Antipyretic, Analgesic.
Number of SUPP:
10 suppositories.
How to Use:

  • Holding the suppository with the rounded end upwards, gently but firmly push it into your child's bottom as instructed.
  • Push it in far enough that it does not slip out again.
  • Ask your child to close their legs and clench their buttocks together for a few minutes – you might need to hold them together.

Storage Conditions:
Store below 25°C and don't refrigerate the container.

Write Your Own Review
You're reviewing:Adol 125 Mg 10 Suppository
Your Rating
Product FAQs
Is paracetamol safe during pregnancy?
Paracetamol is the first choice of painkiller if you're pregnant. It is commonly taken during pregnancy and does not harm your baby.